# SDR YENA2018100540499

- Difficulty date: May 24, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 67,615 hours, 24,642 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON BETWEEN FASTENER HEADS ON LT WING TOP SKIN PANEL UPR SURFACE AT RIB 19 +3 AND 4.92" AFT OF FRONT SPAR; CORROSION REWORKED IAW SRM 57-21-11-283-014 REV 122. WORK ACCOMPLISHED ON LHT NR 5000761256-0010
